Matrix Science Mathematic (MSMK)

Existence and Uniqueness of Common Fixed Point for Mappings Satisfying Integral Type Contractive Conditions in G-Metric Spaces

January 12, 2018 Posted by din In Matrix Science Mathematic (MSMK)

ABSTRACT

Existence and Uniqueness of Common Fixed Point for Mappings Satisfying Integral Type Contractive Conditions in G-Metric Spaces

Journal: Matrix Science Mathematic (MSMK)

Author: Muhammad Shoaib, Muhammad Sarwar, Sultan Hussain and Gohar Ali

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.01.2017.01.08

We establish common fixed point results for two self-mappings satisfying integral type contractive conditions in the framework of complete G-metric spaces. The established results generalize and extend many results in the existing literature. Moreover, we provide some comparative examples to show that our results are substantial improvements of some known results in literature.



Pages 01-08
Year 2017
Issue 1
Volume 1

Download